# SDR 96FDEA00164

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498140050
- Condition: Misdrilled
- Location: Bs 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAMCO RESPONSIBILITY 9601-59  WHILE WORKING NR0048 SKIN REPAIR MISDRILLED STR AT BS 410 STR 20R.  REMOVED DAMAGED STR SECTION BS 410 STR 20R, FABRICATED REPAIR PARTS AND INSTALLED PER FEDEX SRM 53-10-3.
